SciELO - Scientific Electronic Library Online

 
 número29Traumatismos oculares: aspectos médico-legalesMuerte inesperada súbita en el Servicio de Urgencias, de paciente tratada por neurosis de ansiedad, portadora de un feocromocitoma descubierto durante la autopsia. índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cuadernos de Medicina Forense

versión impresa ISSN 1135-7606

Resumen

BLANCO PAMPIN, J.  y  MORTE TAMAYO, N.. Intoxicación suicida por paracetamol. Cuad. med. forense [online]. 2002, n.29, pp.37-43. ISSN 1135-7606.

Poisoning by paracetamol is really infrequent, mostly because of its high therapeutic range. Lethal effects of its ingestion are frequently the result of side effects, although by direct action of the substance (acute poisoning); and they occur both in suicides and in overdose in search of analgesia (accidental poisoning). This paper presents the case of a young woman with a psychiatric history, who died after ingestion of a high dose of paracetamol. At first the lack of previous information, the rarity of the method chosen and the unspecific clinical picture, complicated solution of the case. The autopsy evidence, as well as the knowledge of her psychiatric background and the police enquiries, were the keys to clarify the cause and manner of death.

Palabras clave : poisoning; hepatic failure; paracetamol; suicide.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons